This isnt the first time this has happened, It used to happen when my boyfriend and I would use a certain type of condom. But even now, we use regular I still get this inflamation. The symptoms are:
-very red like rare/blue steak
-sourness (i wear a lot of tight jeans this may attribute to it but I doubt it does much cause the pants dont inicially hurt when I wear them and I only notice that it hurts when I take the pants off)
-Itchyness, usually to inner and outer labia and around the vagina (hole)
-Sourness to the labia and clitorus as well.
It also hurst mildly during intercourse, it stings and kinda burns, and it stings a lot to urinate afterwards. Vagesil works very well but it doesnt help with the intercourse it still stings then, and I dont put it on before intercourse.
It only ever hurst during intercourse and mostly probably because of the condoms. We just started using them again after a year of not using condoms so i feel as though that has a part to play in this. Its quiet annoying to deal with and I would like to figure out how to deal with it so it doesnt happen again. or every few weeks.
Okay, the most important thing is, NEVER use a condom with spermicide. The spermicidal chemical, Nonoxynol-9, is very irritating to a woman's body.
Also, do not put any other chemicals on your vulva, such as soaps or creams. You should wear only plain cotton underwear, and wash them in hot water with mild detergent. (no bleach.) Wearing looser pants may also help.
Have you ever discussed this with a gynecologist? It's possible you have vulvar vestibulitis.
This area on a women tends to be very sensitive and can get irritated very easily by soaps/creams/chemicals.
Since you have had this problem ongoing, it would be very smart to see a gynecologist about it ASAP. They can test you to see if there's anything concerning that may be causing your problems, such as a yeast infection, precancer/cancer, or an STD. Hopefully you don't have any of those issues, but if you do they can figure it out and get you the proper treatment so you can get relief and prevent additional/futher problems.
Have you been tested for Candida (Thrush).
In my younger days Condoms had a bad effect on me and I left them off.
I dont know your age but I had the same symptoms after the Menopause and was prescribed (Vagifem) pessaries absolutely wonderful!!.. cleared up everything. It is a form of HRT and I,m not sure if a younger woman would have a Hormonal problem there, but its worth checking out.
I wish you well and hope you find something helpful.